arrow
Volume 20, Number 1
Previous Issue Next Issue

Xiao-Nan Wu & You-Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14.

Preview Full PDF 1050 10077 Abstract

Xiao-Liang Cheng & Wei-Min Xue

J. Comp. Math., 20 (2002), pp. 15-22.

Preview Full PDF 1056 9728 Abstract

Xue-Nian Cao, Shou-Fu Li & De-Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34.

Preview Full PDF 1130 9921 Abstract

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56.

Preview Full PDF 1091 9672 Abstract

Huo-Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64.

Preview Full PDF 1033 9780 Abstract

Ben-Yu Guo, Song-Nian He & He-Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78.

Preview Full PDF 1061 9564 Abstract

Ping Luo & Guo-Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88.

Preview Full PDF 1066 9626 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96.

Preview Full PDF 1043 9537 Abstract

Zhong-Zhi Bai & Yu-Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112.

Preview Full PDF 1120 9609 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard